# SDR REXA2013081701591

- Difficulty date: August 17, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N8905F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7905
- Aircraft time: 20,404 hours, 17,748 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS HALFSPEED STATUS MESSAGE POSTED AFTER LANDING DURING FLAP RETRACTION.  PERFORMED FIM RESET PROCEDURE FOR "FLAPS HALFSPEED" MESSAGE DISSAPATED.  ACFT OK FOR SERVICE, IAW MX CONTROL.
